No Cover Image

Journal article 363 views 46 downloads

Varieties of apolar subschemes of toric surfaces / Nelly, Villamizar

Arkiv för Matematik, Volume: 56, Issue: 1, Pages: 73 - 99

Swansea University Author: Nelly, Villamizar

Published in: Arkiv för Matematik
ISSN: 00042080 18712487
Published: 2018
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa34564
Tags: Add Tag
No Tags, Be the first to tag this record!
Keywords: toric surfaces, apolarity, apolar schemes, powersum varieties
College: College of Science
Issue: 1
Start Page: 73
End Page: 99